Nonlinear wave propagation in a random medium

Citation
Bk. Shivamoggi et al., Nonlinear wave propagation in a random medium, PHYSICA A, 275(1-2), 2000, pp. 86-98
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICA A
ISSN journal
0378-4371 → ACNP
Volume
275
Issue
1-2
Year of publication
2000
Pages
86 - 98
Database
ISI
SICI code
0378-4371(20000101)275:1-2<86:NWPIAR>2.0.ZU;2-S
Abstract
Nonlinear aspects of wave propagation in a random medium are considered usi ng a systematic perturbation method. For the linear problem, this procedure also yields a treatment that is mathematically rigorous while giving physi cally correct results. For the special case of the propagation of a beam of narrow frequency band of waves in a turbulent medium, the parabolic equati on approximation is adopted for the mutual coherence function (MCF) and a F okker-Planck equation formulation as well as a ponderomotive-force-driven m odel are developed. (C) 2000 Elsevier Science B.V. All rights reserved.